# SDR CALA2017041400990

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 74,287 hours, 28,028 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L FWD EMERG COVER FELL OFF AGAIN. REMOVED LT EMERGENCY EXIT HATCH COVER FLAP IAW AMM 52 -21-11-000-001-A. REINSTALLED LT EMERGENCY EXIT HATCH COVER FLAP IAW AMM PERFORMED PULL TEST IN LT EMERGENCY EXIT HATCH COVER FLAP IAW AMM 52-21-11-400-001-A PULL TEST GOOD
